# SDR UIEA2019090305430

- Difficulty date: September 2, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,770 hours, 20,764 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"LEFT GENERATOR DRIVE" EICAS MESSAGE UPON TAKING THE RUNWAY FOR DEPARTURE. RAN THE QRH, MESSAGE WENT AWAY. PERFORMED BITE CHECK BPCU IAW FIM 24-20 FAULT TREE 801, NO FAULTS FOUND AT THIS TIME. CHECKED AT SERVICED LEFT IDG PER AMM 12-13-03, LEAK CHECK GOOD.
